×

zbMATH — the first resource for mathematics

Corrigendum to: “Quasi-asymptotic contractions, set-valued dynamic systems, uniqueness of endpoints and generalized pseudodistances in uniform spaces” [Nonlinear Anal. 70 (2009) 1059-1068, doi:10.1016/j.na.2008.01.032]. (English) Zbl 1154.54306
Concerns [Nonlinear Anal., Theory Methods Appl. 70, No. 2 (A), 1059–1068 (2009; Zbl 1160.54011)].
MSC:
54C60 Set-valued maps in general topology
47H10 Fixed-point theorems
54E15 Uniform structures and generalizations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Włodarczyk, K.; Plebaniak, R., Quasi-asymptotic contractions, set-valued dynamic systems, uniqueness of endpoints and generalized pseudodistances in uniform spaces, Nonlinear anal., 70, 1059-1068, (2009) · Zbl 1160.54011
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.